I have a history of sinus infection. 2 years ago I had sinus surgery. It helped for about 1 year but now I have sinus problems about 2 times a year. The one I am fighting now has been on going for over a month. I have been coughing up real thick phlegm which is not colored. This would go on for 1 -3 hours a night. I went to the Dr. and he took a X-ray of my sinuses and a chest X-ray. He put me on 5 day Zithromax, and mucinex, and that helped a little, but then the cough came back full blown. I went into the ER and was sent home with cough mediceine with codiene, and 10 days of Levaquin. (One night I was coughing so bad I grabbed my husband inhaler (Albuteral) That stopped my coughing almost instantly. So I have been using that at night If I start to cough. ) But the phlegm has never gotten thinner. I finished the Levaquin yesterday and felt pretty good. At least I could sleep for 6 hours. Before I was getting 3-4 hours of sleep at night. Today it all seems to be starting over again. I have been coughing up Phlegm for about an hour now. I feel that there is something else going on with me. The chest X-ray showed that I didn't have pneumonia. Is there some tests or another kind of Dr. I should be going to see? I have no faith in the ear, nose and throat Dr. that did my surgery. I can't keep getting this 2 -3 time a year. Please give me some advice as to what my next step should be. The Drs. around here just keep sending me home with a different antibiotic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.